Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Took treatment with chiropractor for lower back pain, experiencing dizziness. Any thoughts ?

had some pain in lower back(traveling with loaded bike in south ecuador)and after 3hr on horseback in the mountains it got worse.had some treatment with chiropractor and felt much better.after traveling 30km and bit higher(2000m asl) experienced some dizziness .went to medical center to check blood pressure(84/120) and temperature(36.5).i m 58 years young.any thoughts
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the lower back is likely to be due to the stress of traveling on a horseback. The feeling of dizziness could be due to change in the environment, motion sickness or vertigo due to cervical spondylottic changes. You can get appropriate medicines from your physician.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor